# SDR SWAA2025012877914

- Difficulty date: December 16, 2024
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N279WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32532
- Aircraft time: 58,093 hours, 35,146 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LOWER CHORD INSPAR RIB 4 LOCATED AT 18 INCHES FROM FRONT SPAR LT HORIZONTAL STAB. 2024-758920<[01] TOOL USED P/N: NORTEC 500D; S/N: N500X12101V022235; CAL DUE: 07-OCT-25.;[02] TOOL USED P/N: NORTEC 500D; S/N: N500X12101V022235; CAL DUE: 07-OCT-25.;[03] PERFORMED PERMANENT REPAIR INSPAR RIB LOCATED AT 18 INCHES FROM FRONT SPAR LT HORIZONTAL STAB IAW B737-700 SRM 55-10-09-2R-5 REPAIR 5; [04] PERFORMED PERMANENT REPAIR INSPAR RIB LOCATED AT 18 INCHES FROM FRONT SPAR LT HORIZONTAL STAB IAW B737-700 SRM 55-10-09-2R-5 REPAIR 5.
